# SDR ASOA201101860

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,603 hours, 18,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WARDROBE EMERGENCY FLOOR FLOOD LIGHT FIXTURE DAMAGED.  R & R FWD WARDROBE EMERGENCY FLOOR FLOOD LIGHT ASSY IAW AMM 33-51-19, OP'S CHECK GOOD.
